# SDR QMLA2013102413149

- Difficulty date: October 24, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N223AM
- Make and model: Bell 407
- Aircraft serial: 53954
- Aircraft time: 760 hours, 2,588 cycles
- Engine: Allsn 250C47B
- Engine time: 760 hours, 1,926 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ENGINE CHIP LIGHT ILLUMINATED.  REMOVED UPPER AND LOWER CHIP PLUGS AND REMOVED A SMALL AMOUNT OF FLAKES.  CLEANED THE PLUGS AND REINSTALLED.  THE ENGINE WAS RUN AT 100 PERCENT FOR 30 MINUTES WITH NO ADDITIONAL WARNING LIGHTS.  THE ACFT WAS RETURNED FOR SERVICE.
